Diabetes Channel
Topics
Medications
Quicklinks
Related Channels

Fenugreek

What If I Take an Overdose?

It is not known exactly what to expect from a fenugreek overdose, but it is reasonable to assume that taking too much may cause the usual side effects of fenugreek, but they may be more severe. Theoretically, an overdose could cause severe problems, such as internal bleeding or dangerously low blood sugar.
 
(Click Fenugreek Overdose for more information.)
 

How Should Fenugreek Be Stored?

Refer to the label of your individual fenugreek product for information on how to best store the product. Keep fenugreek out of the reach of children.
 
10 Foods That Lower Cholesterol

Fenugreek Seeds

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.